Previous |  Up |  Next


Title: On the Jakubík Problem on radical classes of lattice ordered groups (English)
Author: Zhang, Yue Hui
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 45
Issue: 2
Year: 1995
Pages: 347-349
Category: math
MSC: 06F15
MSC: 20F60
idZBL: Zbl 0841.06015
idMR: MR1331471
DOI: 10.21136/CMJ.1995.128514
Date available: 2009-09-24T09:48:01Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] J. Jakubík: Radical mappings and radical classes of lattice ordered groups.Symposia Math. 21 (1977), 451–477. MR 0491397
Reference: [2] P. Conrad: Lattice-ordered groups.Tulane University, 1970. Zbl 0258.06011


Files Size Format View
CzechMathJ_45-1995-2_16.pdf 319.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo